# SDR SWAA2013102821475

- Difficulty date: October 17, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 343,830 hours, 22,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 9923438
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR FWD FACE VERTICAL STIFFENER CRACK RT OF AIRCRAFT CENTER LINE FWD CARGO BAY AFT BULKHEAD.  R & R STIFFENER IAW SRM.
